CureZone   Log On   Join
Re: Adverse Reactions To Pharmaceuticals
 
  Views: 2,057
Published: 17 years ago
 
This is a reply to # 724,396

Re: Adverse Reactions To Pharmaceuticals


What a shame EagleDeb,

They shouldn't have sent you to a phychiatrist, it was a waste of time, been there, done that!

I found I had to get away from all Rx meds and then cleanse from the Rx meds and I am much better off because of it.

There is still damage that was done by the meds that I cannot correct, but I am so glad I got a clue and keep away from that stuff.

The only exception I would make is if I were in a bad car accident, but that is it, acute illness, NEVER chronic.

I am so glad you are off the Rx meds.

God bless
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

0.453 sec, (1)